标题:On large time-stepping methods for the Cahn-Hilliard equation
作者:He, Yinnian; Liu, Yunxian; Tang, Tao
通讯作者:Tang, T
作者机构:[He, YN]Xi An Jiao Tong Univ, Fac Sci, Xian 710049, Peoples R China.;[ Liu, YX] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China. 更多
会议名称:International Conference on Scientific Computing (ICSC05)
会议日期:JUN 04-08, 2005
来源:APPLIED NUMERICAL MATHEMATICS
出版年:2007
卷:57
期:5-7
页码:616-628
DOI:10.1016/j.apnum.2006.07.026
关键词:large time-stepping method; Cahn-Hilliard equation; spectral method;; semi-implicit scheme; stability; decay of energy
摘要:In this work, we will analyze a class of large time-stepping methods for the Cahn-Hilliard equation. The equation is discretized by Fourier spectral method in space and semi-implicit schemes in time. For first-order semi-implicit scheme, the stability and convergence properties are investigated based on an energy approach. Here stability means that the decay of energy is preserved. The numerical experiments are used to demonstrate the effectiveness of the large time-stepping approaches. (c) 2006 IMACS. Published by Elsevier B.V. All rights reserved.
收录类别:CPCI-S;EI;SCOPUS;SCIE
WOS核心被引频次:90
Scopus被引频次:93
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-34147135231&doi=10.1016%2fj.apnum.2006.07.026&partnerID=40&md5=bbe112314ad00b00bee90ef5ab90e046
TOP